Jump to content
CrazyBoards.org

Lapis.Lazuli

Panic Disorder back in full force

Recommended Posts

um, the return of your mental illness due to the rapid discontinuation of your medication is clearly affecting you. that, and your inconsistency in taking clonazepam is creating withdrawal symptoms. 

resume taking your medications. check yourself into hospital if you need to in order to stabilize. 

  • Like 3

Share this post


Link to post
Share on other sites

i'm wondering if hospital is an option for you. it sounds like it's not that easy for you to just start taking your meds as prescribed due to fear. i think your symptoms will get better if you are compliant with your prescriptions, but if you're not able to do that yourself, hospital might be able to get you over the hump, which seems to be starting to take your new meds.

i'm also concerned that you're not eating, and having so much trouble with dissociation and basic self care. it sounds to me like you need help to get back to being functional again.

i really believe your meds are the key here. you need to take them. most of us here find that our symptoms do not get better when we are unmedicated/not consistent with our meds. i think that given that you aren't successful right now in managing your meds by yourself, you need someone to help you remember when to take them, and hold you accountable for actually taking them. hospital will do that for you, of course, but maybe you have someone that would be able to help you like that at home?

i'm sorry things are so bad right now. it sounds very scary to be dissociating so much, and to be so crushed under the weight of ruminations and compulsions. i hope you're able to get some good help soon -- your pdoc doesn't seem to really get it. keep us updated, lapis. sending gentle and healing thoughts your way.

  • Like 4

Share this post


Link to post
Share on other sites
10 hours ago, Lapis.Lazuli said:

A few years ago, I was placed on 1 mg three times per day of TEVA generic Clonazepam. My Panic Disorder seemed to go into remission and my dissociation got better as a result.

Presently, I am on 1 mg twice per day of Roche Brande Name Klonopin and I am struggling VERY badly!! Also of note, I have been inconsistent about taking the Klonopin twice daily every day due to lack of motivation thus an inability to get out of bed to take my medication. If I were to guess, I probably take 1 mg every other day lately but I try hard to take it twice per day as instructed.

I feel very ill physically, very depressed/low mood, doom and gloom thoughts/feelings, random severe panic attacks, depersonalization/derealization is becoming severe again over the past few months, worsened agoraphobia, having a more difficult time driving due to anxiety/random panic attacks that disable me when they happen, severe lack of motivation. I haven't shaven my armpits or legs in over a month, I hardly eat anymore, and my OCD is exponentially worse. To the point that I am feeling totally disabled by the OCD/ruminations/compulsions/dissociation. I also am having angry outbursts and screaming. The police were called on me by someone who heard me sometime recently due to excessive screaming (I was having a mental meltdown over putting my shoes on). I've also been throwing "temper tantrums" over issues with food and contamination. Recently, we got some fast food and some of the sauce packets had stuff on the outside and I felt my heart start racing and I started throwing the sauce packets all over the room and freaking out.

What the heckin heck is going on with me you guys? I'm scared. The derealization is really scary and I feel so sick to my stomach all day long now. I'm losing weight and I'm always hungry and dehydrated. My Pdoc seems to be of little to no help in that regard because when I mentioned my eating issues he said I was losing weight because I am eating healthier even though I didn't discuss what I had been eating at all. I also brought up some numbness in my legs and concern about it being from my Diabetes and I was told the numbness/pins and needles are "all in my head".

I don't feel so good. 🤕

I am also going to suggest looking at hospital options if you feel unable that your are unable to take your meds which is making you unsafe 

  • Like 4

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


×
×
  • Create New...